MathSciNet Relay Station
MathSciNet bibliographic data
MR498792 18D15 (18D20)
Pareigis, B. Non-additive ring and module theory. II. ${\cal C}$-categories, ${\cal C}$-functors and ${\cal C}$-morphisms. Publ. Math. Debrecen 24 (1977), no. 3-4, 351–361.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement